MathSciNet Relay Station
MathSciNet bibliographic data
MR1475680 (99d:49076) 49Q15 (35J25)
Denzler, Jochen Windows of given area with minimal heat diffusion. Trans. Amer. Math. Soc. 351 (1999), no. 2, 569–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement